Table of Contents
ISRN Probability and Statistics
Volume 2013 (2013), Article ID 659580, 14 pages
http://dx.doi.org/10.1155/2013/659580
Research Article

Estimates of Inequality Indices Based on Simple Random, Ranked Set, and Systematic Sampling

Department of Statistics, Panjab University, Chandigarh 160014, India

Received 16 June 2013; Accepted 2 August 2013

Academic Editors: X. Dang and S. Lototsky

Copyright © 2013 Pooja Bansal et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Pooja Bansal, Sangeeta Arora, and Kalpana K. Mahajan, “Estimates of Inequality Indices Based on Simple Random, Ranked Set, and Systematic Sampling,” ISRN Probability and Statistics, vol. 2013, Article ID 659580, 14 pages, 2013. doi:10.1155/2013/659580